A1 Journal article – refereed
On Lindenmayerian algebraic power series




List of Authors: Honkala J, Kuich W
Publisher: ELSEVIER SCIENCE BV
Publication year: 1997
Journal: Theoretical Computer Science
Journal name in source: THEORETICAL COMPUTER SCIENCE
Journal acronym: THEOR COMPUT SCI
Volume number: 183
Issue number: 1
Number of pages: 30
ISSN: 0304-3975

Abstract
We define Lindenmayerian algebraic power series and study their properties. These series generalize both algebraic series and ETOL languages.


Internal Authors/Editors

Last updated on 2019-14-06 at 12:49